Ask an expert
Question

17 Apr 2006

burning while urunating after hysterectomy
Dear Doc
I had a vaginal hysterectomy 2 weeks ago. A week after I had gone back to my GP due to burning while urunating and she subscriped Orpic 500mg for 5 days and A-Por cream.

I had finished the Orpic now for 2 days but am still burning while urunating.

I also still bleed a bit everyday and it has quite a stinky smell. Is that normal after hysterectomy?

Your advise will be very much appreciated.

My gynae lives in Windhoek and I am situtated 350 km away.

Thank you kindly.

Hands
Answer 458 views
Expert
GynaeDoc
gynaedoc

01 Jan 0001

It sounds like you have a bladder infection. If the symptoms have not settled with treatment, you should have a urine sample sent to the lab to check that you have taken the right antibiotics.
Slight bleeding two weeks after a hysterectomy may just be from a clot which is breaking down. This is not uncommon. However, watch your temperature if the blood is smelly.

Best wishes
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
33% - 9362 votes
No
67% - 19304 votes
Vote